# SDR CA090619002

- Difficulty date: June 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 14,823 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire Rope
- Condition: Broken
- Location: Te Flap Control
- Part time: 15,000 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE CREW MOVED THE FLAPS THE LT OTBD FLAP DID NOT MOVE.  MX INSPECTED THE FLAP SYS AND DISCOVERED THE LT OTBD FLAP SHAFT WIRE ROPE WAS BROKEN AT THE FLAP ACTUATOR END.
